# SDR NSVA20120331493

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 8,505 hours, 8,251 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO LEFT ENGINE HAD A HUNG START.  WHITE SMOKE CAME FROM THE ENGINE 30 SECONDS AFTER ATTEMPT TO START THE ENGINE.  FOUND TO BE RESIDUAL FROM PREVIOUS ISSUE.  REPLACED DC GENERATOR WHILE ON GROUND.
